The semi-classical regime of standing wave solutions of a Schrödinger equation in the presence of non-constant electric and magnetic potentials is studied in the case of non-local nonlinearities of Hartree type. It is shown that there exists a family of solutions having multiple concentration regions which are located around the minimum points of the electric potential.

Cingolani, S., Secchi, S., Squassina, M. (2010). Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, 140(05), 973-1009 [10.1017/S0308210509000584].

Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities

SECCHI, SIMONE;
2010

Abstract

The semi-classical regime of standing wave solutions of a Schrödinger equation in the presence of non-constant electric and magnetic potentials is studied in the case of non-local nonlinearities of Hartree type. It is shown that there exists a family of solutions having multiple concentration regions which are located around the minimum points of the electric potential.
Articolo in rivista - Articolo scientifico
Schrödinger equations
English
973
1009
37
Cingolani, S., Secchi, S., Squassina, M. (2010). Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, 140(05), 973-1009 [10.1017/S0308210509000584].
Cingolani, S; Secchi, S; Squassina, M
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/48964
Citazioni
  • Scopus 105
  • ???jsp.display-item.citation.isi??? 105
Social impact